# SDR CA110208023

- Difficulty date: January 29, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Disconnected
- Location: Acu
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: B

## Discrepancy

(CAN) AFTER DEPARTURE,  FLIGHT ATTENDANT REPORTED THAT THERE WAS NO AIR FLOW AND VERY HOT IN THE CABIN. AIRFLOW IN THE COCKPIT WAS NORMAL.  PASSING THRU ABOUT 15,000 FT, CREW STARTED TO TROUBLESHOOT THE ISSUE.  THERE WAS NO EICAS MESSAGE OF ANY FAULT.  CREW SELECTED LT AIR CONDITIONING UNIT (ACU) OFF TO SEE IF THE RIGHT ACU COULD MAINTAIN CABIN PRESSURE. IT DID NOT.  CABIN STARTED CLIMBING AT APPROX 1,700 FT PER MINUTE. CREW RESELECTED LEFT ACU ON AND CABIN RETURNED TO NORMAL RATE OF CLIMB. CREW COCKPIT STOPPED, AND CABIN ALTITUDE STARTED CLIMBING AT 1,700 - 2,000 FEET PER MINUTE. CREW STOPPED OUR CLIMB AND DONNED OUR OXYGEN MASKS. CREW HAD BOTH THE AMBER CABIN ALT AND THEN FOLLOWED BY A RED CABIN ALT EICAS MESSAGES COME ON. CABIN REACHED A MAXIMUM ALTITUDE OF 15, 500 FEET. THE OXYGEN MASKS DEPLOYED IN THE CABIN. CREW SELECTED MANUAL ON THE PRESSURIZATION PANEL BUT NO EFFECT. CREW STARTED AN EMERGENCY DESCENT, EXERCISED THE QUICK REFERENCE HANDBOOK PROCEDURES AND RETURNED FOR AN UNEVENTFUL LANDING. ON POST FLIGHT INSPECTION, CREW DISCOVERED ONE DUCT ON EACH ACU HAS BECOME DETACHED.
